North American GeoGebra Journal

The North American GeoGebra Journal publishes articles about the use of GeoGebra in teaching and learning mathematics at all levels. The journal is pleased to publish contributions on any aspect of the use of GeoGebra in mathematics education which are likely to be of interest to readers.

Journal Homepage Image

Vol 4, No 1 (2015): North American GeoGebra Journal

North American GeoGebra Journal

Table of Contents

Articles

Exploring cyclic quadrilaterals with perpendicular diagonals PDF
Alfinio Flores